Top answers from doctors based on your search:
Disclaimer

i have high blood pressure does it effect on my penis erection

A 43-year-old member asked:
Dr. Moez Khorsandi
26 years experience Urology
Yes: There are many medical conditions that will affect the ability to achieve an erection. The most common conditions typically include diabetes, hi blood ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old male asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
Micardis (telmisartan) and ED: Micardis (telmisartan) is a member of the angiotensin receptor blocker (arb) class of antihypertensive agents. Arb's are not known to cause erectile d ... Read More
A 59-year-old female asked:
Dr. Kenneth Smith
31 years experience Internal Medicine
Physocian: You obviously have a doctor or you would not be on medication. You must see and discuss there are many alternatives. We as physicians try very hard to ... Read More
1
1 comment
1
1 thank
A 45-year-old member asked:
Dr. John Weeks
44 years experience Family Medicine
Possibly: High blood pressure may be associated with peripheral vascular disease which can be one cause of erectile dysfunction. Unfortunately some treatments f ... Read More
4
4 thanks
A 33-year-old male asked:
Dr. Howard Tay
30 years experience Urology
Kidney disease: Noticing blood when wiping is not usually a sign of early renal disease. It does warrant a thorough evaluation by your doctor and/or a urologist to id ... Read More
2
2 thanks
A 39-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Very : Possibly so.
1
1 thank
A 39-year-old male asked:
Dr. Edward Cherullo
23 years experience Urology
Many possibilities: Almost all the blood pressure medications that are available can cause ed. The most common offenders are in the class beta-blockers, but any can caus ... Read More
A 25-year-old male asked:
Dr. Lance Berger
30 years experience Cardiology
Possible: A 19 year old with high blood pressure needs to be seen by a hypertension (blood pressure) specialist to rule out "secondary causes", meaning is there ... Read More
A 39-year-old male asked:
Dr. Venkata Chilakapati
22 years experience Cardiology
Erectile dysfunctyio: You are taking amlodipine and clonidine. Clonidine is well known to suppress libido and also causes dose related erectile dysfunction. Amlodipine rare ... Read More
A 56-year-old member asked:
Dr. Xin-Nong Li
38 years experience Internal Medicine
Many reasons: Your condition might be psychological because once you knew you have hypertension, you might worry too much. You may concer if that affect your life. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month